I took it first thing in the a.m. Mom is 86. Is the first # too high, or the second # too low? I heard that there should not be a difference of more than 40 between the two. She says she feels fine, but was shaking and sleepy. I covered her with a blanket and the shaking stopped, so perhaps she was just cold, but seems weak, although coherent and talking just fine. I will take it again in a little while, but this # has me worried. Mom was at the Dr. on monday for check up and was fine, no need to alter meds doc said. It seems to fluctuate from very low to almost normal to high. She had just awakened and was dizzy while walking down the hall, I had to help her the rest of the way. That s when I took it. I gave her a glass of orange juice to drink and is sitting up now watching Dr. Phil and seems better. 4 weeks ago she had a stroke, and a pacemaker implanted 2 weeks ago, She has been taking Simvastatin, Micardis, Plavix, Isosorbide mononitrate, and Dilitiazem for years now. She has Nitroglycerine spray, but how do I know when she needs to use it? Thank you all so much for your advice.